# SDR AALA202509085717

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N320TF
- Make and model: Boeing 737-8
- Aircraft serial: 68100
- Aircraft time: 7,685 hours, 2,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BRACKET AT 2R AFT IS DAMAGED. REPLACED 2R EMERGENCY FLASHLIGHT HOLDER PER AMM 25-64-00. OK FOR SERVICE.
